# SDR AALA202508051232

- Difficulty date: July 21, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 67,795 hours, 28,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FORWARD SERVICE DOOR AFT DOOR FRAME, CENTERING ROLLER FITTING HAS WEAR ON UPPER LEG. INSTALLED NEW CENTERING ROLLER FITTING. PER AMM 52-41-00.
